MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R37, 15X100MM KII Z-THR OPT SYS, 6/BX; GCJ

APPLIED MEDICAL RESOURCES C0R37, 15X100MM KII Z-THR OPT SYS, 6/BX; GCJ
Model Number 11
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/10/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation.Upon inspection, engineering noted no damage to the seal or its internal components.The device met current specifications.The root cause is most likely the seamguards increasing the size of the stapler and creating additional resistance.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is being filed as a result of a re-review of applied medical complaints received between (b)(6) 2014 and (b)(6) 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an (b)(6) 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
"dr wanted to trial 15x100mm port.Dr put two seamguards on the stapler and it wouldn't go down the port.It did however go down the xcel 15mm port." patient status: unknown.

Brand Name
C0R37, 15X100MM KII Z-THR OPT SYS, 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6370832
Report Number2027111-2017-01173
Device Sequence Number13645398
Product Code GCJ
UDI-Device Identifier00607915116422
UDI-Public(01)00607915116422(17)180301(30)01(10)1241420
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2018
Device Model Number11
Device Catalogue Number11
Device Lot Number1241420
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2015
Initial Report FDA Received Date03/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDO GIA ULTRA 12MM EXTRA LARGE EGIAUXL(EGIA60AXT); GORE SEAMGUARD (1BSGTRI60B)